# SDR ASOA2012092702312

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,337 hours, 22,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED & GOUGED IN NUMEROUS PLACES.  REMOVED DAMAGED SEAT TRACK IAW AMM 53-01-11-000-802.  INSTALLED NEW SERVICEABLE SEAT TRACK IAW AMM 53-01-11-400-802.
